Top
10
Doctor insights on: Herbal Treatment For Involuntary Movements

Share
1

1
Hi, I am suffering from tics, like involuntary movements of eyes, for the past 2 yrs, it's discontinues , comes and goes. Is there treatment for it?

Hi, I am suffering from tics, like involuntary movements of eyes, for the past 2 yrs, it's discontinues ,  comes and goes. Is there treatment for it?

Treatment of tics: Does sound like tics- they come and go (usually get worse when under stress or a new situation), and they can even change in type over time (like go from eye rolling to blinking to facial twitches, to clearing throat). If they are disruptive enough, medications like clonidine, topiramate, and others do help but can have side effects like drowsiness. ...Read more

Dr. Chad Levitt
38 doctors shared insights

Involuntary Movements (Eg, Lip Smacking, Picking) (Definition)

Involuntary movements are a clinical finding in which there are muscle contractions that are not intentional. These are caused by a variety of muscle and nerve disorders. ...Read more


2

2
What is the best treatment for involuntary eye movement?

What is the best treatment for involuntary eye movement?

Eye movements: If you are having involvuntary eye movements, you need to see an eye doctor since this can be a sign of serious issues. ...Read more

3

3
Buspar (buspirone) can cause involuntary facial movements? Its happening to me since iniciating the treatment a month and can't see my doctor in at least 3 weeks

Buspar (buspirone) can cause involuntary facial movements? Its happening to me since iniciating the treatment a month and can't see my doctor in at least 3 weeks

Yes, but unlikely.: The incidence of abnormal involuntary movements from Buspar (buspirone) is very small. It is more likely that your anxiety (which is probably why your doctor is treating you with buspar) is prompting you to be extra sensitive about this concern. You can certainly stop taking Buspar (buspirone) until you next see your doctor and discuss the concern with him or her at your next appointment. ...Read more

See 1 more doctor answer
4

4
What is dystonia and what causes it? Started lithium therapy 3 weeks ago and developed involuntary muscle movements mostly in back and all of torso 2 weeks later. Lithium level still below therapeutic, now stopped med 3 days ago

What is dystonia and what causes it? Started lithium therapy 3 weeks ago and developed involuntary muscle movements mostly in back and all of torso 2 weeks later.  Lithium level still below therapeutic, now stopped med 3 days ago

Hello. : Hello. Dystonia is a movement disorder which can cause painful involuntary muscle contractions involving one or more muscles. There can be a genetic predisposition for dystonia or it can be due to disease. There are many medications which can can cause dystonia - lithium is one of them. Please talk with your doctor about stopping lithium and your side effects. ...Read more

5

5
Any advice? I have suddenly developed 'tics' (involuntary movements)?

Any advice? I have suddenly developed 'tics' (involuntary movements)?

See your doctor: You should see your doctor to be examined. They can help determine the cause, if there is an underlying neurologic reason or if it is Tourette's syndrome or a transient tic disorder. ...Read more

7

7
I get involuntary movements when very stressed/frightened /have flashing lights or screens in front of me/had lots caffeine/very lil sleep.What is it?

I get involuntary movements when very stressed/frightened /have flashing lights or screens in front of me/had lots caffeine/very lil sleep.What is it?

Anxiety: You may be suffering from an anxiety disorder in addition to excess caffeine effects. Consult with your doctor to understand the origin of your distress, if you are cleared medically consult a clinical psychologist to help you lessen your anxiety and learn new ways of coping. Anxiety is based for the most part on inaccurate perceptions. Best. ...Read more

8

8
Have twitching & sudden involuntary movements. Went to hospital & had an EEG done. It came back normal. What other tests can I take for movements?

Have twitching & sudden involuntary movements. Went to hospital & had an EEG done. It came back normal. What other tests can I take for movements?

Blood tests: Blood tests for electrolytes and certain vitamin levels would be helpful. A neurological evaluation may also be in order. Stress can be a factor. are you on any medication? These are all possibilities . ...Read more

10

10
Involuntary movements, lost of sensation, speech impairement and imsomnia?

Involuntary movements, lost of sensation, speech impairement and imsomnia?

Complex: Many possibilities, including multiple sclerosis, hereditary disorder, but could be variety of different causes, so see a neurologist asap, and get answers. ...Read more

Dr. James Hocker
385 doctors shared insights

Phytotherapy (Definition)

This is ...Read more